# SDR SWIA201024361

- Difficulty date: May 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 30,545 hours, 39,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT T-STRAP CORRODED AT PASSENGER ENTRY.  (C CHECK)  REPLACED PER SRM.
